Pain & Fever
Showing results 1 – 23 of 23.
Liquid Filled Capsules
Naproxen Sodium 220 mg (NSAID)
Acetaminophen, Aspirin (NSAID) and Caffeine Tablets, Pain Reliever/Pain Reliever Aid.
Acetaminophen 500 mg., Pain Reliever , Fever Reducer
Compare to Aleve® Active Ingredient, Pain Reliver, Fever Reducer
Anti-Pain, Anti-Fever, Anti-Inflammatory
Compare to Advil® Active Ingredient, Pain Reliever, Fever Reducer, Two Bottles, 500 Tablets Each
2 Bottles, 4 Ounces Each, Ibuprofen 100 mg/5 mL, Berry Flavor
2 Bottles, 60 ml. Each. Cherry Flavor.
Pain Reliever/Fever Reducer, Compare to Extra Strength Tylenol® active ingredient**
2 Bottles, 500 Caplets Each
Pain Reliever/Fever Reducer (NSAID), Compare to active ingredient in Advil® Liqui-Gels®**
Acetaminophen, Aspirin (NSAID) and Caffeine Tablets, Pain Reliever/Pain Reliever Aid
Compare to ECOTRIN® active ingredient^, Aspirin 325 mg (NSAID)*, Pain Reliever/Fever Reducer
Compare to EXTRA STRENGTH TYLENOL® PM^, Pain Reliever/Non-Habit Forming Nighttime Sleep Aid.
COMPARE TO TYLENOL® ARTHRITIS PAIN active ingredient*, Acetaminophen 650 mg, Pain Reliever/Fever Reducer.
2 Bottles, 120 ml. Each. Grape Flavor.
Pain Reliever/Fever Reducer (NSAID) Compare to Motrin® IB active ingredient**
Compare to Bayer® Low Dose Aspirin active ingredient^, Enteric Coated Aspirin 81 mg, Aspirin Regimen**/Pain Reliever (NSAID)*
Compare to EXTRA STRENGTH TYLENOL® RAPID RELEASE^, Acetaminophen 500 mg, Pain Reliever/Fever Reducer.